Affen Plus Aceclofenac 100 mg,
Paracetamol 500 mg
Affen Plus TAB
Affen Plus from Dr. Reddy's contains Aceclofenac + Paracetamol
*All the prices in INR
You will hear from us only if the bid amount matches the minimum threshold and intended usage match our vision. You can resubmit another bid.